# SDR SWAA2013090419833

- Difficulty date: August 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6546877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR BEAM WEB CRACKED AT BS 727, BELOW STRINGER 18A CENTER LINE LT SIDE.  R&R WEB IAW SRM, DRAWING & EA.
